# SDR AALA20001342

- Difficulty date: August 8, 2000
- Submitted: October 16, 2000
- Operation: Air carrier
- Aircraft: N844AA
- Make and model: Boeing 727223
- Aircraft serial: 20985
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON SKIN BELOW FORWARD LAVATORY SERVICE PANEL.  REMOVED CORROSION TREATED AREA AND INSTALLED DOUBLER PER SRM 53-30-3.  (M)
